MAUDE Adverse Event Report: MICROVENTION, INC TRAXCESS 14 GUIDEWIRE; WIRE, GUIDE, CATHETER

MICROVENTION, INC TRAXCESS 14 GUIDEWIRE; WIRE, GUIDE, CATHETER
Model Number GW1420040
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip of the traxcess was deformed.Clarification noted it seemed that the coating was uneven or inadequate and damaged in the first few centimeters.A new traxcess was used.There was no reported impact or harm to the patient.The reporter has no other information.
 
Additional Manufacturer Narrative
Although expected, the reported device has not been received into microvention's complaint system for evaluation.Device history record review and lot history trending will be provided with the final report as well as the device evaluation and complaint investigation.
 
Additional Manufacturer Narrative
A review of the manufacturing history record and the shipping inspection record confirmed there were no anomaly in them.A search of the complaint file found no other similar report with the involved product code/lot number combination from other facilities.The information originally provided indicated that the product was being returned for evaluation.Updated information has been received which confirms that the device is not available to be returned.The device was discarded at the user facility.Procedural or medical imaging was not provided.The deformed tip and damaged coating could not be confirmed.

Brand Name
TRAXCESS 14 GUIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MICROVENTION, INC
35 enterprise drive
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise drive
aliso viejo, CA 92656
7142478000
MDR Report Key15164182
Report Number2032493-2022-00303
Device Sequence Number14667280
Product Code DQX
UDI-Device Identifier00810170012280
UDI-Public(01)00810170012280(11)220318(17)250228(10)220318
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P133725
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberGW1420040
Device Catalogue NumberGW1420040
Device Lot Number220318
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2022
Supplement Date Received by Manufacturer10/13/2022
Initial Report FDA Received Date08/04/2022
Supplement Report FDA Received Date10/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown